MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex Biliary; biliary stent system for benign strictures

BOSTON SCIENTIFIC CORPORATION WallFlex Biliary; biliary stent system for benign strictures
Model Number M00570370
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Liver Damage/Dysfunction (1954); Pain (1994); Obstruction/Occlusion (2422); Foreign Body In Patient (2687); Restenosis (4576)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e2008 captures the reportable event of the implanted wallflex stent was not located during imaging.Imdrf patient code e233701 captures the reportable event of restenosis imdrf patient code e1104 captures the reportable event of liver damage/dysfunction imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e2328 captures the reportable event of obstruction imdrf impact code f2202 captures the reportable event of a repeat ercp was performed.Imdrf impact code f2301 captures the reportable event of a new biliary metal stent was placed.Imdrf impact code f2203 captures the reportable event of no metal stent was located per imaging.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex rx fully covered biliary stent was implanted to treat a pancreatic head mass with stricture in the distal common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, the wallflex stent was successfully placed with no complications.However, a few days post-stent placement, during an emergent follow-up, it was noted that the patient's liver function test results had suddenly increased, and the patient complained of pain.Imaging was performed, and no metal stent was located.In the physician's assessment, the stent had migrated distally.The patient then underwent a repeat ercp, and a new biliary metal stent was placed.

Brand Name
WallFlex Biliary
Common Device Name
biliary stent system for benign strictures
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25627515
Report Number3005099803-2026-02585
Device Sequence Number18415434
Product Code PNB
UDI-Device Identifier08714729953180
UDI-Public(01)08714729953180
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K240464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570370
Device Catalogue NumberM00570370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown